# SDR KPVA200232

- Difficulty date: October 24, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 1620 - SMOKE WARNING FLICKERED ON AND OFF MOMENTARILY IN FLIGHT.  CLEARED MEL 26-8-1.  CLEANED CANNON PLUGS AND INSPECTED BAGGAGE COMPARTMENT NR 2 SMOKE DETECTOR.  SYSTEM OPS CHECK GOOD IAW DHC 8 MM 26-12-00 PAGE 201.  (M)
